Toward a topological classification of integrable PDEs

N. M. Ercolani, David McLaughlin

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationThe geometry of Hamiltonian systems. Berkeley, CA, 1989
Place of PublicationNew York
PublisherSpringer
Pages111-129
StatePublished - 1991

Publication series

NameMathematical Sciences Research Institute Publications
Volume22

Cite this

Ercolani, N. M., & McLaughlin, D. (1991). Toward a topological classification of integrable PDEs. In The geometry of Hamiltonian systems. Berkeley, CA, 1989 (pp. 111-129). (Mathematical Sciences Research Institute Publications; Vol. 22). Springer .